Alert archive / Florida / Flash Flood Warnings in 2005

Flash Flood Warning 11, NWS Tallahassee, FL

April 6, 2005Geneva County, Houston County, Alabama; 5 counties in Florida

NWS Tallahassee, FL issued this flash flood warning at Apr 6, 2005, 11:49 PM CDT for Geneva County, Houston County, Alabama; 5 counties in Florida. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2005, 11:49 PM CDT (04:49 UTC)
Expired
Apr 7, 2005, 1:45 AM CDT
In force
116 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Geneva County, AL, Houston County, AL, Bay County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 4.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2005-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2005-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1032 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KTAE 070452
FFWTAE
ALC061-069-FLC005-059-063-131-133-070645-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1149 PM CDT WED APR 6 2005

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BAY COUNTY IN THE PANHANDLE OF FLORIDA
  THIS INCLUDES THE CITIES OF...PANAMA CITY...CALLAWAY
  HOLMES COUNTY IN THE PANHANDLE OF FLORIDA
  THIS INCLUDES THE CITY OF BONIFAY
  JACKSON COUNTY IN THE PANHANDLE OF FLORIDA
  THIS INCLUDES THE CITY OF MARIANNA
  WALTON COUNTY IN THE PANHANDLE OF FLORIDA
  THIS INCLUDES THE CITIES OF...SANTA ROSA BEACH...DE FUNIAK SPRINGS
  WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA
  THIS INCLUDES THE CITIES OF...VERNON...CHIPLEY
  GENEVA COUNTY IN SOUTHEAST ALABAMA
  THIS INCLUDES THE CITY OF GENEVA
  HOUSTON COUNTY IN SOUTHEAST ALABAMA
  THIS INCLUDES THE CITIES OF...DOWNTOWN DOTHAN...COTTONWOOD

* UNTIL 145 AM CDT

* AT 1142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM THUNDERSTORMS THAT HAD MOVED OVER MUCH OF THE
  THE EASTERN FLORIDA PANHANDLE.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TYNDALL AFB...SAMSON...SPRINGFIELD...PARKER...WEBB...
  TAYLOR...SLOCOMB...KINSEY...HARTFORD...COLUMBIA AND ASHFORD.

* A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR
  OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER
  GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS
  SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
  DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF
  UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

LAT...LON 3030 8598 3040 8634 3043 8622 3040 8612
      3052 8626 3049 8636 3098 8635 3098 8620
      3103 8614 3119 8616 3120 8572 3128 8563
      3131 8509 3131 8509 3117 8510 3069 8487
      3063 8496 3056 8540 2995 8539

$$


48-TURNAGE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 7:50 PM CDT, 3 hours 59 minutes earlier.

Area forecast discussion, Apr 6, 7:50 PM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
850 PM EDT WED APR 6 2005

.DISCUSSION...AREA OF SEVERE STORMS PUSHING E-NE ACROSS THE CWA.
SEVERE THUNDERSTORM WATCH REPLACED TORNADO WATCH THAT EXPIRED AT 7
PM EDT. BOWING LINE SEGMENT PUSHING ACROSS FL PANHANDLE WITH REPORTS
OF PENNY SIZE HAIL AROUND CRESTVIEW & WIND GUSTS TO APPROX. 52 MPH.
EXPECT THIS AREA TO CONTINUE TO PUSH EAST...BUT GRADUALLY WEAKEN.
00Z TLH SOUNDING HAD A PRECIP WATER VALUE OF 0.62 INCHES...LI OF
-0.3...CAPE OF 40 J/KG. FLOODING THREAT ALSO CONTINUES WITH ALREADY
SATURATED GROUND IN MAIN AREAS...& EXPECTED HEAVY RAIN WITH SLOW
MOVING STORMS...& SEVERAL ROUNDS OF STORMS. WATCH OVER ALL OF CWA &
HAVE ALREADY ISSUED SEVERAL FLASH FLOOD WARNINGS THIS EVENING. GFS
CONTINUES MORE AGGRESSIVE WITH DYNAMIC LIFT TONIGHT & INTO
THURSDAY...WHILE ETA HAS A BROADER AREA OF LIFT. JET DYNAMICS ALSO
FOCUS ON THURSDAY FOR ROUND OF SEVERE WEATHER. OTHERWISE...WINDS &
SEAS ARE UP TO SCA & THIS WILL BE CONTINUED INTO THURSDAY.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH TONIGHT.
GA...FLOOD WATCH TONIGHT.
FL...FLOOD WATCH TONIGHT.
     SCA ALL COASTAL WATERS TONIGHT.
&&

MCT

.PREV DISCUSSION...
530 PM EDT WED APR 6 2005

.SYNOPSIS...
TORNADO WATCH NUMBER 132 HAS BEEN ISSUED OUR A FEW OF OUR SE AL AND
AND EASTERN FL PANHANDLE ZONES UNTIL 7 PM CDT. MOBILES RADAR SHOWS
CLUSTERS OF STORMS MOVING INTO THEIR CWA. EXTRAPOLATION SHOULD PLACE
THE LEADING EDGE INTO OUR WESTERN ZONES BY 5 OR 6 PM CDT.

&&

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...THE GFS TRACKS THE
STACKED SURFACE AND UPPER LOW CURRENTLY OVER EASTERN OKLAHOMA
EASTWARD INTO NORTHWEST MISSISSIPPI BY 12Z THU AND THEN INTO CENTRAL
SOUTH CAROLINA BY 00Z SAT. THE PRE-FRONTAL SQUALL LINE WILL MOVE
ACROSS OUR CWA AND THERE WILL BE A CONTINUED RISK FOR SEVERE
THUNDERSTORMS UNTIL THE PASSAGE OF THE COLD FRONT LATE THURSDAY.
SOME OF THE STORMS WILL ALSO PRODUCE VERY HEAVY DOWNPOURS AND
BECAUSE THE GROUND IS ALREADY NEARLY SATURATED AND RIVERS ARE
SWOLLEN FROM PREVIOUS RAINS...EVEN A COUPLE OF ADDITIONAL INCHES OF
RAIN COULD AGGRAVATE FLOODING. THUS A FLOOD WATCH HAS HAS BEEN
POSTED FOR TONIGHT. THE WATCH MAY EVENTUALLY NEED TO BE EXTENDED
BEYOND 12Z THURSDAY...ESPECIALLY AREAS EAST OF THE RIVER. WILL
DEFER THIS TO THE NEXT SHIFTS.

THE GFS SHOWS THE LOW LEVEL JET STRENGTHENING TO 50-60KTS OVER OUR
EASTERN ZONES ON THURSDAY ALONG WITH STRONG UPPER LEVEL DIVERGENCE.
THE TIME HEIGHT CROSS SECTIONS SHOW DEEP LAYER MOISTURE WITH VERY
IMPRESSIVE OMEGA FIELD PEAKING BETWEEN 06Z AND 12Z THURSDAY FOR
DOTHAN...AROUND 18Z FOR TALLAHASSEE AND AFTER 00Z FRIDAY FOR CROSS
CITY. WILL CONTINUE TO WORD ZONES ACCORDINGLY FOR THE SEVERE THREAT.
FOR FRIDAY...WE SHOULD HAVE CONSIDERABLE WRAP AROUND MOISTURE
PRODUCING LOW LEVEL CLOUDINESS. ADDITIONALLY...WE MAY SEE A FEW
SHOWERS AND THIS HAS ALREADY BEEN ACCOUNTED FOR IN THE GRIDS BY THE
PREVIOUS FORECASTER. WEAK RIDGING SURFACE AND ALOFT MOVES INTO OUR
AREA IN THE WAKE OF THE DEPARTING SYSTEM ON SATURDAY.

.LONG TERM...SUNDAY THROUGH WEDNESDAY...SURFACE HIGH PRESSURE WILL
BE CENTERED OVER THE MID ATLANTIC STATES SUNDAY AND MONDAY WILL
PROVIDE EASTERLY FLOW OFF THE ATLANTIC. THIS MAY RESULT IN A FEW
SHOWERS ACROSS OUR REGION BUT WILL SHOW SILENT 10% POP FOR NOW.
UPPER RIDGE WILL BUILD DURING THIS TIME AS THE NEXT CLOSED UPPER LOW
MOVES EAST FORM THE FOUR CORNERS REGION INTO NORTH TEXAS. THE GFSX
SHOWS THE UPPER LOW BECOMING STACKED WITH THE DEVELOPING SURFACE LOW
OVER EASTERN OKLAHOMA TUESDAY MORNING AND LIFTING THEM TO THE
NORTHEAST INTO THE MISSOURI VALLEY BY 00Z THURSDAY. THE ASSOCIATED
COLD FRONT SHOULD STILL BE WEST OF MY CWA BY THE END OF THE FORECAST
PERIOD. HOWEVER...PRE-FRONTAL CONVECTION SWEEPS FROM WEST TO EAST
LATE TUESDAY THROUGH WEDNESDAY. WILL BUMP POPS UP IN THE GRIDS TO
30% FOR TUESDAY AND 40% WEDNESDAY.

&&

.MARINE...WINDS AND SEAS INCREASE TO SCA ACROSS ENTIRE MARINE AREA
TONIGHT AND MAINTAIN THESE LEVELS THROUGH THURSDAY. WINDS AND SEAS
DIMINISH IN THE WAKE OF THE FRONT THURSDAY NIGHT AND REMAIN LOW
THROUGH THE REST OF THE PERIOD.

&&

.FIRE WEATHER...NO CONCERNS UNTIL POSSIBLY THIS WEEKEND.

&&

.HYDROLOGY...SEVERAL RIVERS REMAIN AT OR ABOVE FLOOD STAGE. PLEASE
REFERENCE THE LATEST FLSTAE PRODUCTS FOR MORE DETAILS. THE LOCAL
HYDROLOGIC OUTLOOK CAN BE FOUND ON THE WEB AT:

HTTP://WWW.SRH.NOAA.GOV/DATA/TAE/SFTTAE

THIS OUTLOOK STRESSES THAT NEW FLOODING AROUND MAINSTEM RIVERS COULD
BE EASILY SEEN WITH THIS NEXT EVENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  64 74 57 75/ 60 80 30 40
PANAMA CITY  66 72 59 71/ 90 70 20 40
DOTHAN       62 75 57 71/ 90 70 20 40
ALBANY       63 74 56 73/ 70 80 20 40
VALDOSTA     62 77 58 74/ 50 80 30 40
CROSS CITY   62 77 59 75/ 30 80 40 40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH TONIGHT.
GA...FLOOD WATCH TONIGHT.
FL...FLOOD WATCH TONIGHT.
     SCA ALL LEGS TONIGHT.
&&

BARRY
Hazardous weather outlook, Apr 6, 11:25 AM CDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED FOR SEVERE WEATHER THREAT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1225 PM EDT WED APR 6 2005

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-071000-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
1225 PM EDT WED APR 6 2005

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
A DEEP LOW PRESSURE SYSTEM WILL APPROACH THE OUTLOOK AREA...BRINGING
SHOWERS...THUNDERSTORMS AND HEAVY RAIN. SOME THUNDERSTORMS OVER
THE EASTERN FLORIDA PANHANDLE AND SOUTHEASTERN ALABAMA COULD BECOME
SEVERE LATER THIS AFTERNOON WITH DAMAGING WINDS....LARGE HAIL AND
POSSIBLE TORNADOS. A TORNADO WATCH IS IN EFFECT UNTIL 7 PM CDT FOR
THE WESTERN MOST COUNTIES IN THIS AREA. SEVERE WEATHER REPORTS OF
TORNADOS AND LARGE HAIL HAVE ALREADY BEEN INDICATED WITH THIS SYSTEM
UPSTREAM IN LOUISIANA AND MISSISSIPPI. SEE MIAWOU2...SPSTAE AND
AFDTAE FOR DETAILS.

THE SEVERE WEATHER THREAT WILL INCREASE TONIGHT OVER THE ENTIRE
OUTLOOK AREA...ALONG WITH LOCALLY HEAVY RAIN. A FLOOD WATCH IS IN
EFFECT FOR THE ENTIRE OUTLOOK AREA TONIGHT. BECAUSE THE SOIL IS WET
AND RIVERS REMAIN SWOLLEN FROM PREVIOUS RAINS...EVEN A COUPLE
ADDITIONAL INCHES OF PRECIPITATION COULD AGGRAVATE FLOODING...
ESPECIALLY IN THE VICINITY OF RIVERS ALREADY IN FLOOD.

WINDS AND SEAS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS
TONIGHT...WITH CONDITIONS DETERIORATING FROM WEST TO EAST.
STRONG ONSHORE WINDS OVERNIGHT MAY RESULT IN TIDE LEVELS 1 TO 2 FEET
ABOVE NORMAL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS THURSDAY MORNING
AHEAD OF THE COLD FRONT. WINDS AND SEAS WILL GRADUALLY SUBSIDE TO
BELOW SMALL CRAFT ADVISORY LEVELS THURSDAY NIGHT. NO OTHER HAZARDOUS
WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS AND FLOODING TODAY OR
TONIGHT...SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY OR TONIGHT.

.RIP CURRENTS...
THERE IS A MODERATE RISK FOR RIP CURRENTS TODAY. IF YOU ARE CAUGHT IN
A RIP CURRENT...WADE SIDEWAYS PARALLEL TO THE BEACH UNTIL YOU ARE OUT
OF ITS PULL. TO ESCAPE...RIDE THE CURRENT OUT BEYOND THE SURF ZONE
WHERE THE RIP CURRENT DISSIPATES...THEN SWIM TO SHORE OUTSIDE THE
NARROW CURRENT.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

48-TURNAGE/BLOCK

In the hours before

Special weather statement, Apr 6, 7:06 PM CDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
806 PM EDT WED APR 6 2005

ALZ065>069-FLZ007>013-GAZ120>123-142-143-155-070400-
BAY FL-CALHOUN GA-CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-
DALE AL-EARLY GA-GENEVA AL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-JACKSON FL-MILLER GA-QUITMAN GA-RANDOLPH GA-
SEMINOLE GA-WASHINGTON FL-
INCLUDING THE CITIES OF...ABBEVILLE...BLAKELY...BLOUNTSTOWN...
BONIFAY...CALLAWAY...CHIPLEY...COLQUITT...COTTONWOOD...CUTHBERT...
DALEVILLE...DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...
ELBA...ENTERPRISE...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...MARIANNA...MORGAN...OZARK...PANAMA CITY...
PANAMA CITY BEACH...SANTA ROSA BEACH AND VERNON
806 PM EDT WED APR 6 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH
FOR SOUTHEAST ALABAMA...PARTS OF SOUTHWEST AND SOUTH CENTRAL
GEORGIA...AND PARTS OF THE FLORIDA PANHANDLE...EFFECTIVE UNTIL 1100
PM CDT WEDNESDAY EVENING (MIDNIGHT EDT THURSDAY MORNING).

THIS WATCH INCLUDES THE FOLLOWING COUNTIES:

IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON.

IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH
AND CALHOUN.

IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON
AND CALHOUN.

A STRONG SURFACE SYSTEM WILL PRODUCE STRONG TO SEVERE STORMS OVER THE
NEXT SEVERAL HOURS. THE MAIN THREAT WILL BE WIND GUSTS TO 60
MPH...LARGE HAIL...AND ISOLATED TORNADOES.

REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE
FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

7-TREXLER
Local storm report, Apr 6, 7:14 PM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 PM EDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             1 SE NEW BROCKTON       31.38N 85.92W
04/06/2005  0.88 INCH        COFFEE             AL   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED BETWEEN NEW BROCKTON AND
            ENTERPRISE.

&&

GODSEY
Local storm report, Apr 6, 7:51 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
851 PM EDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             1 S MOSSY HEAD          30.73N 86.32W
04/06/2005  1.00 INCH        WALTON             FL   FIRE DEPT/RESCUE

            MEDIC UNIT HEADING WEST TOWARD PENSACOLA ON I-10
            ESTIMATED QUARTER SIZE HAIL NEAR MILE MARKER 73.

&&

GODSEY
Special weather statement, Apr 6, 11:12 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
1212 AM EDT THU APR 7 2005

FLZ010-070515-
WASHINGTON FL-
1112 PM CDT WED APR 6 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WASHINGTON COUNTY
FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1215 AM CDT...

AT 1112 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 12 MILES WEST OF BUNKER DONATION...OR
ABOUT 11 MILES SOUTH OF DE FUNIAK SPRINGS...MOVING EAST AT 30 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND EBRO...BUNKER
DONATION...RED HEAD...HINSONS CROSSROADS...VERNON AND POPLAR HEAD
THROUGH 1215 AM CDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE DIRECTLY AT 1-800-499-1594.

ENYEDI
Special weather statement, Apr 6, 11:24 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
1224 AM EDT THU APR 7 2005

FLZ009-070515-
HOLMES FL-
1124 PM CDT WED APR 6 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR HOLMES COUNTY FOR
STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1215 AM CDT...

AT 1124 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER WESTVILLE...OR ABOUT 9 MILES WEST
OF BONIFAY...MOVING NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND WESTVILLE...PITTMAN...IZAGORA...HICKORY
HILL...GRITNEY...CERRO GORDO...BAKER SETTLEMENT AND MILLER CROSSROADS
THROUGH 1215 AM CDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE DIRECTLY AT 1-800-499-1594.

ENYEDI

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:16 PM CDTSevere Thunderstorm WarningTAECoffee, Dale, Henry29 min
Apr 6, 7:42 PM CDTSevere Thunderstorm WarningTAEGeneva33 min
Apr 6, 8:09 PM CDTFlash Flood WarningTAECoffee, Dale, Geneva, Henry, Houston2 hr
Apr 6, 10:16 PM CDTFlash Flood WarningTAEGeneva, Houston119 min
Apr 6, 7:06 PM CDTTornado WarningTAEWalton266 days
Apr 6, 10:56 PM CDTSevere Thunderstorm WarningTAEWalton49 min
Apr 7, 2:16 AM CDTFlash Flood WarningTAEBay119 min
Apr 7, 4:28 AM CDTFlash Flood WarningTAEGulf4 hr
Apr 7, 7:14 AM CDTSevere Thunderstorm WarningTAEFranklin31 min
Apr 7, 10:00 AM CDTSevere Thunderstorm WarningTAELafayette, Taylor45 min
Apr 7, 12:04 PM CDTTornado WarningTAEDixie265 days

Nearby

Flash Flood Warnings in Florida, 2005Flash Flood Warnings in Alabama, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.